X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
coumarin-induced necrosis (4) 4
coumarin-induced skin necrosis (3) 3
humans (3) 3
induced skin necrosis (3) 3
protein c (3) 3
argatroban (2) 2
bivalirudin (2) 2
coumarin induced non-hemorrhagic complication (2) 2
coumarins - adverse effects (2) 2
danaparoid (2) 2
dermatology & venereal diseases (2) 2
fondaparinux (2) 2
heparin-induced thrombocytopenia (2) 2
igg (2) 2
lepirudin (2) 2
low-molecular-weight heparin (2) 2
male (2) 2
necrosis (2) 2
purpuric eruption (2) 2
skin necrosis (2) 2
unfractionated heparin (2) 2
warfarin (2) 2
abridged index medicus (1) 1
adenocarcinoma - complications (1) 1
aged (1) 1
anticoagulants - adverse effects (1) 1
anticoagulation (1) 1
antiphosholipid syndrome (1) 1
argatroban anticoagulation (1) 1
cardiac-surgery (1) 1
cardiopulmonary bypass (1) 1
coronary-artery-bypass (1) 1
coumarin induced skin necrosis (1) 1
coumarins - therapeutic use (1) 1
coumarin‐induced skin necrosis (1) 1
critical care medicine (1) 1
deep-vein thrombosis (1) 1
drug eruptions - etiology (1) 1
drug eruptions - pathology (1) 1
evidence-based medicine (1) 1
factor-v (1) 1
fibrinolytic agents - adverse effects (1) 1
foot dermatoses - chemically induced (1) 1
foot dermatoses - pathology (1) 1
hemorrhage - chemically induced (1) 1
hemorrhage - pathology (1) 1
heparin - adverse effects (1) 1
heparin-associated thrombocytopenia (1) 1
heparin-associated thrombocytopenia – coumarin-induced skin necrosis – hirudin (1) 1
hirudin (1) 1
index medicus (1) 1
lung neoplasms - complications (1) 1
middle aged (1) 1
molecular-weight heparin (1) 1
penile diseases - chemically induced (1) 1
penile diseases - pathology (1) 1
platelet count (1) 1
protein-c deficiency (1) 1
pulmonary embolism - drug therapy (1) 1
pulmonary embolism - etiology (1) 1
recombinant hirudin (1) 1
respiratory system (1) 1
schlüsselwörter heparin-assoziierte thrombozytopenie – cumarinnekrose – hirudin (1) 1
skin (1) 1
skin - drug effects (1) 1
skin - pathology (1) 1
skin diseases - chemically induced (1) 1
skin diseases - pathology (1) 1
surgery (1) 1
thrombocytopenia - chemically induced (1) 1
thrombocytopenia - drug therapy (1) 1
thrombocytopenia - prevention & control (1) 1
thrombosis (1) 1
vasculitis, leukocytoclastic, cutaneous - chemically induced (1) 1
vasculitis, leukocytoclastic, cutaneous - pathology (1) 1
venous limb gangrene (1) 1
vitamin k-antagonist (1) 1
warfarin necrosis (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Chest, ISSN 0012-3692, 2008, Volume 133, Issue 6, pp. 340S - 380S
Journal Article
CHIRURGIA, ISSN 1221-9118, 07/2010, Volume 105, Issue 4, pp. 559 - 562
Coumarin-induced skin necrosis represents a clinical entity that occurs very rarely, with an approximate incidence of 0,01-0,1... 
SURGERY | skin necrosis | WARFARIN | FACTOR-V | INDUCED SKIN NECROSIS | coumarin induced non-hemorrhagic complication
Journal Article
Acta Dermato-Venereologica, ISSN 0001-5555, 1994, Volume 74, Issue 2, pp. 138 - 139
Journal Article
Journal of the European Academy of Dermatology and Venereology, ISSN 0926-9959, 05/1998, Volume 10, Issue 3, pp. 248 - 252
A 57‐year‐old male patient with advanced adenocarcinoma of the lung, who was administered oral anticoagulant therapy because of pulmonary embolism, developed coumarin necrosis confined to the penis and feet... 
Protein C | Coumarin‐induced skin necrosis
Journal Article
Chirurgia (Romania), ISSN 1221-9118, 2010, Volume 107, Issue 4, pp. 559 - 562
Journal Article
Journal of the European Academy of Dermatology and Venereology, ISSN 0926-9959, 1998, Volume 10, Issue 3, pp. 248 - 252
Journal Article
Intensivmedizin und Notfallmedizin, ISSN 0175-3851, 2000, Volume 37, Issue 2, pp. 121 - 126
Journal Article
Intensivmedizin und Notfallmedizin, ISSN 0175-3851, 03/2000, Volume 37, Issue 2, pp. 121 - 126
.... Due to ubiquitous coumarin-necrosis, rapid progressive toxic circulatory failure with disseminated intravascular coagulation (DIC... 
Heparin-associated thrombocytopenia – coumarin-induced skin necrosis – hirudin | Schlüsselwörter Heparin-assoziierte Thrombozytopenie – Cumarinnekrose – Hirudin
Journal Article
ACTA DERMATO-VENEREOLOGICA, ISSN 0001-5555, 03/1994, Volume 74, Issue 2, pp. 138 - 139
Journal Article
Klinische Wochenschrift, ISSN 0023-2173, 10/1984, Volume 62, Issue 20, pp. 975 - 978
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.